MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA 3ML SYRINGE; ANTISTICK SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA 3ML SYRINGE; ANTISTICK SYRINGE
Model Number 305269
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd integra 3ml syringe will not draw up medication.The following information was provided by the initial reporter: " integra style syringe will not draw up my medication.".
 
Additional Manufacturer Narrative
H6: investigation summary: eight sample were provided to our quality team for investigation.Through visual inspection six samples were observed to have a insufficient peel tab.All samples were also observed not to be clogged as evidenced by light clearly passing through each cannula.The expiration date printed on each package and product has been expired since march 31st, 2022.Potential root cause for the insufficient peel tab defect is associated with the packaging process process.Since the defect concerns expired product, corrective actions are not necessary.A potential root cause could not be established for the clogged needle defect as no samples displaying the reported condition were received.
 
Event or Problem Description

Brand Name
BD INTEGRA 3ML SYRINGE
Common Device Name
ANTISTICK SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14961899
Report Number1213809-2022-00381
Device Sequence Number17514371
Product Code MEG
UDI-Device Identifier30382903052692
UDI-Public30382903052692
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number305269
Device Catalogue Number305269
Device Lot Number7082691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown